# SDR UIEA2017082701552

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,502 hours, 17,710 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL PUMP TRIPS THE CIRCUIT BREAKER DURING CRUISE.  INSPECTED RT AFT BOOST PUMP CONNECTOR. OK. CLEANED CONNECTOR IAW SWPM 20-10-10.  PERFORM OPEN CHECK IAW AMM 28-22-00-215-154 AND GROUND CHECKED OK.
